# SDR ASAA2017051720815

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 36,754 hours, 10,705 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 24 BLADE SHIMS FOUND TO BE WORN ON THE NR 1 ENGINE.  ACFT GROUNDED. REMOVED AND REPLACED THE BLADE SHIMS IAW T/C 78472002.
